New Infinite Classes of Optimal (υ, {k, 6}, 1, Q) Optical Orthogonal Codes via Quadratic Residues

Xiaorun ZHONG  Dianhua WU  Pingzhi FAN  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.11   pp.1827-1834
Publication Date: 2012/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.1827
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Signal Design and Its Applications in Communications)
Category: Sequences
cyclic packing,  optical orthogonal code,  quadratic residue,  relative difference family,  

Full Text: PDF(307.5KB)>>
Buy this Article

Variable-weight optical orthogonal codes (OOCs) were introduced by Yang for multi-media optical CDMA systems with multiple quality of service (QoS) requirements. Some works had been done on the existence of optimal (υ,W,1,Q)-OOCs for W ∈ {{3,4}, {3,5}, {4,5}}. In this paper, by using quadratic residues, seven new infinite classes of optimal (υ,{k,6},1,Q)-OOCs for k ∈ {3,4} are constructed.